# SDR CHQA200500189

- Difficulty date: October 30, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145
- Aircraft serial: 145199
- Aircraft time: 15,523 hours, 11,933 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L011100
- Part serial: 01040
- Condition: Torn
- Part time: 14,308 hours, 11,170 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 3155 - BOS-SAV - CLIMBING THRU 10,000 FT, "ICE DET 2 FAIL" APPEARED ONE EICAS. RAN QRH PROCEDURES AND CONTINUED CLIMB.  CLIMBING THRU FL180 AT APPROX 0950L IN ICING CONDITIONS WITH THE ANTI-ICING 'ON', CABIN PRESS WAS LOST.  DECLARED EMERG.  AT 10,000 FT, L/G RETRACTED AND EICAS THEN DISPLAYED "LG AIR/GND FAIL."  RAN QRH AND APPLIED APPROPRIATE PROCEDURES AFTER EXITING ICING CONDITIONS.  DUE TO AMOUNT OF FUEL O/B AND AN O/W LANDING ISSUE, DETERMINED THERE WOULD BE NO DANGER OF DELAYING LANDING ABOUT 25 MINS FOR FUEL TO BURN OFF.  LOWERED L/G AND SELECTED FLAPS 22 TO AID IN BURN OFF.  LANDED ON RUNWAY 04R AT BOS WITH NO FURTHER DIFFICULTIES AND TAXIED TO GATE.  FOUND PNEUMATIC OUTFLOW VLV DIAPHRAGM DRY ROTTE
